# SDR ASOA200900813

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 FLOOR SUPPORT ANGLE PREVIOUS REPAIR ANGLE AT OUTBOARD SIDE OF LBL 27 IS CRACKED .5 INCH IN UPPER RADIUS.  REMOVED AND REPLACED CRACKED CLIP FS 484, LBL 27, IAW REO 601R-53-41-059 REV A, STEP 14, SRM 51-42-21.
